Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cramping and spotting after mirena insertion. Is the cramping due to ovulation?

I have had a mirena for the past 2 years. I get a small amount of spotting every couple of months and the odd day of cramping. But the last couple of days I have had cramping that is worse but not severe. I have never had it last this long before, it doesn t seem to be coming from any particular side more located in the middle. Can it be normal to be experience cramping on mirena. I am also wondering if it could be ovulation pain as I have slight breast tenderness as well which I have often had with mirena. Can you still get ovulation symptoms?
Asked On : Fri, 4 Jan 2013
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor